MathSciNet Relay Station
MathSciNet bibliographic data
MR872457 93B05 (93B27)
Sussmann, H. J. A general theorem on local controllability. SIAM J. Control Optim. 25 (1987), no. 1, 158–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement